# SDR YENA2024100201325

- Difficulty date: September 27, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 082
- Aircraft time: 44,706 hours, 29,568 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Slat Skew
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1655, BOS-DCA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'ON DEPARTURE RECEIVED A SLAT / FLAP FAIL EICAS MESSAGE RETURNED TO BOS AND LANDED UNDERWEIGHT; REMOVED AND REPLACED RH OUTBOARD SKEW SLAT SENSOR 3-4 IAW AMM 27-83-01, NO HELP . PER FIM TASK 27-83-00-810-814-A NEXT STEPS ARE WIRING CHECKS. REMOVED AND REPLACED RH SLAT HARNESS (W611) IAW AMM 27-83-07. OPS CHECK GOOD'
